Asymptotic properties of difference equations for isotropic loop quantum cosmology

Martin Bojowald, Adam Rej

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

In loop quantum cosmology, a difference equation for the wavefunction describes the evolution of a universe model. This is different from the differential equations that arise in Wheeler-DeWitt quantizations, and some aspects of general properties of solutions can appear differently. Properties of particular interest are boundedness and the presence of small-scale oscillations. Continued fraction techniques are used to show in different matter models the presence of special initial conditions leading to bounded solutions, and an explicit expression for these initial values is derived.

Original languageEnglish (US)
Pages (from-to)3399-3420
Number of pages22
JournalClassical and Quantum Gravity
Volume22
Issue number17
DOIs
StatePublished - Sep 7 2005

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)

Fingerprint

Dive into the research topics of 'Asymptotic properties of difference equations for isotropic loop quantum cosmology'. Together they form a unique fingerprint.

Cite this